• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Expectorants; Cough Suppressants
    42 Drugs classified under this therapeutic system


    All the Therapeutic System Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Acamol Tsinun & Shapa’at Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Day

    Analgesic, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg.
    CAPLETS: 35; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets up to 4 x dly. Not to exceed 8
    caplets dly. If fever cont. over 3 days,
    or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for day
    care.
    C/I: Known hypersens. to any ingred.,
    lact. concom. use with MAOIS or within
    14 days, severe hypertens., severe
    coron. art. dis., pts at risk of develop.
    respir. fail. (due to dextromethorphan).

    Acamol Tsinun & Shapa’at Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Night

    Analgesic, Antihistamine, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets at bedt. If fever cont. over 3 days, or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for night
    care.
    C/I: Known hypersens. to any ingred.,
    lact. newborn and prem. infants, asthma
    or other lower respir. tract cond.,
    narrow-angle glaucoma, stenos. pept.
    ulc., symp. prost. hypertrophy, bladder
    neck obstruct, pyloroduod. obstruct.,
    concom. use with MAOIS or within 14
    days, severe hypertens., severe coron.
    art. dis., pts. in/or at risk of develop.
    respir. fail. (due to dextromethorphan).

    Alcinal New Syrup
    Rekah
    OTC
    not in the basket chart
    Multiple ingredients
    Alcinal New Syrup

    Antihistamine, Antitussive, Expectorant. Chlorpheniramine Maleate 1 mg / 5 ml, Dextromethorphan HBr 7.88 mg / 5 ml, Guaiphenesin 105 mg / 5ml.
    SYR: 115 ml. Child: 6-12 yrs: 1-2 teasp.
    3-4 x dly; Over 12 yrs: 2-4 teasp. 3-4 x
    dly.
    Relief of cough and nasal congest.
    associat. with cold.

    Bronchiclear
    Dr. Samuelov
    OTC
    not in the basket chart
    Multiple ingredients
    Bronchiclear

    Expectorant. Primula Root 60 mg of dry extract of primula root (6-7 : 1); extracting agent: ethanol 47.4% (V/V), Thyme Herb 160 mg of dry extract of thyme herb (6-10 : 1); extracting agent: ethanol 70% (V/V).
    F.C. TABS.: 20. Adolesc., child.  from the age of 12 yrs. and adult. take 1 TAB. ×3/d. should be swallow. unchew., with suffic. liquid (prefer.  a glass of water) before meals. Do not chew, split or crush the film-coat. tab. The durat. of tmt. depend. on the course of the dis.
    For the relief of sympt. in acute bronchit. with coughs and colds associate. with viscous mucus in child. from 12 yrs.  of age, adolesc. and adult.
    C/I: Hypersens. to the active substances or other labiates (Lamiaceae), birch, mugwort, celeriac or to any of the excip.

    Broncho D
    SAM-ON
    OTC
    not in the basket chart
    Multiple ingredients
    Broncho D

    Antihistamine, Expectorant. Diphenhydramine HCl 10 mg / 5 ml, Ammonium Chloride 136 mg / 5 ml.
    SYR: 120 ml. 3 teasp. (15 ml) every 4
    hrs. Child: 1-5 yrs: 1/2-1 teasp. (2.5-5 ml)
    every 4 hrs; 6-14 yrs: 1-2 teasp. (5-10
    ml) every 4 hrs.
    Relief of cough and congest. respir. tract.

    Broncholate
    SAM-ON
    OTC
    not in the basket chart
    Multiple ingredients
    Broncholate

    Antihistamine, Decongestant. Diphenhydramine HCl 10 mg / 5 ml, Pseudoephedrine HCl 20 mg / 5 ml.
    SYR: 120 ml. Child (over 1 yr.): 1/2-1
    teasp. 3-4 x dly.
    Cough, bronchit., laryngit., tracheit. asth.
    cough.


    Other therapeutic systems under Respiratory System

    CLOSE